# SDR ASOA2014111711685

- Difficulty date: October 27, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 17,682 hours, 11,215 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Housing
- Condition: Out Of Limits
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER RUDDER BEARING HOUSING BORE DIAMETER OUT OF LIMITS IAW DWG AV670-21140.  REMOVED LOWER CENTER RUDDER HINGE FITTING AND RECEIVED SERVICEABLE HINGE FITTING, LOCATED AND TRANSFERED DRILLED MOUNT HOLES REF RIL 2103 AND SRM 51-40-11-001-001-A01.
